# SDR DLL14982245

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PAX IN 42AB SMELLED SMOKE.  UPON FURTHER INVESTIGATION BY FLT ATTEND, ELECTRICAL SMELLING SMOKE CONFIRMED AT 42AB AND BY DOORS 3L AND 3R.  THE SMELL DISSIPATED ON DESCENT BUT STILL LINGERED.  INSPECTED LIGHTS, NO PROBLEMS FOUND.
